# SDR CALA2018021600620

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 62,293 hours, 22,226 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EEC LIGHT ON DURING LANDING. NO THROTTLE RESPONSE DURING TAXI.  FOUND EEC LIGHTS EXTINGUISHED ON ARRIVAL.  ACCOMPLISHED EEC BITE IAW FIM 73-00, TASK 801 WITH NO FAULTS FOUND, NO HISTORY IN PAST 30 DAYS.  OK FOR SERVICE.
